| Model Number |
SONATA |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
01/10/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device has been explanted and should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.
Event or Problem Description
Device was explanted due to the extrusion of the device.